# SDR AALA2009031500600

- Difficulty date: March 15, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N499AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49737
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - OVERWING EMERGENCY LIGHTS AT SEAT 21 ABOVE WINDOW INOPERATIVE.  REPLACED BATTERY PACK FOR OVERWING EMERGENCY LIGHT AT SEAT 21.
